Rational points on a subanalytic surface

J Pila

Research output: Contribution to journalArticle (Academic Journal)peer-review

15 Citations (Scopus)

Abstract

Let X c R-n be a compact subanalytic surface. This paper shows that, in a suitable sense, there are very few rational points of X that do not lie on some connected semialgebraic curve contained in X.
Translated title of the contributionRational points on a subanalytic surface
Original languageEnglish
Pages (from-to)1501 - 1516
Number of pages16
JournalAnnales de l'institut Fourier
Volume55 (5)
Publication statusPublished - 2005

Bibliographical note

Publisher: Annales de l'Institut Fourier, Inst de Mathematiques Pures
Other identifier: IDS Number: 977CI

Fingerprint Dive into the research topics of 'Rational points on a subanalytic surface'. Together they form a unique fingerprint.

Cite this